# SDR SWAA2025060969744

- Difficulty date: May 11, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 51,445 hours, 31,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT LOCATED BETWEEN BS500A AND BS500B LBL24 WL 156.5 AT FWD CARGO COMPARTMENT 2025-310101<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N 45MG S/N 232019809 DUE DATE: 08-OCT-25.;[02] REPAIRED CHANNEL SUPPORT (SUPPORT ZEE) LOCATED BETWEEN BS480 AND BS500D LBL24 WL 156.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 PARAGRAPH 4 ITEM L; SRM 51-40-02 AND DWG 143A7500 SHEET: 71; REV: -. SEE INDIVIDUALS SIGN OFF BELOW;[03] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
